# SDR REX2005F00035

- Difficulty date: May 26, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8524A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7524
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Failed
- Location: Te Flaps
- Part time: 9,205 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR:  05-068)  FLAP FAIL.  RESET SYSTEM AND PLACED ON 72 HOUR WATCH IAW AD98-20-01.  (K)
